# SDR SWAA093159

- Difficulty date: May 11, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 15,427 hours, 8,853 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND MLG WHEEL WELL FWD BULKHEAD CRACKED AT BS 663.75.  REPAIRED BULKHEAD PER SWA EA.
